# SDR CA110602006

- Difficulty date: June 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft time: 14,023 hours
- Engine: Cfmint CFM567B22
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 8450
- Condition: Failed
- Part time: 24,118 hours, 11,968 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

ACFT EXPERIENCED A DUAL BLEED TRIP IN FLIGHT RESULTING IN LOSS OF PRESSURIZATION.  CREW CONDUCTED AN EMERGENCY DESCENT AND DECLARED AN EMERGENCY.  FLIGHT DATA RECORDER, COCKPIT VOICE RECORDER, AND ACMS CARD REMOVED FOR ANALYSIS. ENGINE BLEED AIR HEALTH CHECKS CARRIED OUT WITH PRECOOLER VALVES FAILING ON BOTH NR 1 AND NR 2 ENGINES.
